# SDR 9719899987

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987US
- Make and model: Doug DC-9-32
- Aircraft serial: 47458
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TO
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY PATHWAY LIGHTS ILLUMINATED DURING TAKEOFF ROLL AND REMAINED ON UNTIL CRUISE, THEN EXTINGUISHED.  FOUND BAD SPLICE AT GROUND WIRE AND CHAFING IN OVERHEAD CEILING BETWEEN LAVATORIES.  REPLACED SPLICE AND REPAIRED WIRING.  ALSO REPLACED FORWARD RIGHT EMERGENCY EXIT AND OVERHEAD INTERIOR BATTERY PACKS AND ALL BATTERIES TO OVERWING EXITS AND AFT ENTRY DOOR.  OPERATIONAL CHECK NORMAL.
